MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE
Model Number 1068240
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Neuropathy (1983); Numbness (2415)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient had discomfort and numbness while treating.The customer service representative called the patient for details and found that after using the bhs for 30 minutes she had a foot cramp.Then, she put the coil on for 1 1/2 hours and the foot was cold and tingly.The patient used it again in the morning with the same result.The patient spoke with her doctor¿s office, and they advised her to stop wearing the unit and if the foot continues to feel cold and tingly to go to the er and make sure the blood vessels are working.The patient stated the cold foot, and tingling has not stopped since last night.The patient is going to the er if the foot does not stop feeling cold and will call back with an update.No further consequences are reported.The bhs controller and sflx-xl coilette were not returned for further evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Related manufacturer's report: mfr#0002242816-2025-00008.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
SFLX - XL COILETTE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21138771
Report Number0002242816-2025-00007
Device Sequence Number6982678
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Device Catalogue Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient EthnicityNon Hispanic